# SDR CA001030006

- Difficulty date: October 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 19,583 hours
- Engine: Pwa PT6A28
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 351150582
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IS FROM THE FORWARD I/B SPAR CAP TO FITTING RIVET AND GOES TO THE EDGE OF THE FITTING. THE CRACK WAS DISCOVERED DURING A SCHEDULED WING INSPECTION. CRACK WAS VERIFIED USING LEVEL 2 PENETRANT.
